# SDR 0500939754

- Difficulty date: June 6, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- Aircraft time: 82,720 hours, 76,631 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Blown
- Location: Lt Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

LEVEL AT FL 290 WITH ENGINE AND AIRFOIL ANTI-ICE ON, CREW FELT A PRESSURE BUMP AND NOTICED CABIN ALTITUDE CLIMBING AT 1500 FPM.  CYCLED PRESSURE CONTROLLERS FROM AUTO TO MANUAL AND BACK, ANTI-ICE SWITCHED OFF, BUT CABIN STILL CLIMBED.  INITIATED RAPID DESCENT TO FL 140; CLEARED WITH ATC.  FLIGHT CREW DONNED O2 MASKS AND PERFORMED COM PROCEDURES.  CLEARED TO 10,000 FT FOR REST OF FLIGHT.  CABIN MAXED OUT AT 10,500 FT MSL.  MASKS DID NOT DEPLOY AND LANDING  WAS UNEVENTFUL. MAINTENANCE RECONNECTED A BLOWN BOOT ON LT ACM AND RETURNED AIRCRAFT TO SERVICE.
